Cutaneous adverse events caused by aromatase inhibitors have been reported to be rare. We describe a rare case of a cutaneous adverse event that developed in a cancer-affected breast after aromatase inhibitor treatment. A 72-year-old postmenopausal female patient who was diagnosed with stage IA breast cancer received anastrozole as adjuvant treatment. Six months after the initiation of anastrozole, she developed an irregularly shaped purpuric plaque with several purpuric papules surrounding the postoperative scar on her left breast. Histological findings revealed capillary vessel proliferation and expansion, with hemorrhage in the superficial dermis. Immunohistochemistry of the skin biopsy specimen revealed hormone receptor expression limited to the vascular endothelial cells of the proliferating and expanding vessels. We believe that anastrozole induced a change in the local estrogen level, which affected the hormone receptor-positive endothelial cells in the dermis near the primary lesion of the breast cancer and caused a cutaneous adverse event only in the aforementioned area.